# SDR HALA20241231393

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 45,198 hours, 7,218 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,939 hours, 5,836 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT. REMOVED AND REPLACED ENG 2 FDU PER AMM 26-12-34. OPS CHECK FAILED, CONDITION REMAINS. PERFORMED T/S OF ENG#2 FIRE LOOP A PER TSM 26-12-00-810-937-A. FOUND SHORT CIRCUIT FROM 3015VC TO ZONE 2 DETECTOR. REMOVED AND REPLACED HARNESS FROM 3015VC TO ZONE 2 DETECTOR PER ESPM 20-48-13 & AMM 71-51-05. REMOVED AND REPLACED ZONE 2 FIRE DETECTOR ASSEMBLY PER AMM 26-12-19. NO FAULTS FOUND.
